# SDR SWAA2025052774597

- Difficulty date: May 24, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N8729H
- Make and model: Boeing 737-8
- Aircraft serial: 37043
- Aircraft time: 13,691 hours, 6,571 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY EXIT LIGHTS INOP.  REMOVED EMERGENCY EXIT BATTERY PACK AND POWER SUPPLY AT STA 500-LBL67 & STA 727-RBL68 PER AMM 33-51-06.
